# SDR DL75K060056

- Difficulty date: January 15, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 66,357 hours, 34,348 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141T480119
- Part serial: 4070R7749
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT DIVERTED OFF FLT 2009/15 TPA-BDL DUE TO REPORT OF SMOKE/FIRE IN COCKPIT LOWER LEFT CORNER OF CAPTS WINDSHIELD.  REPLACED WINDSHIELD.
